# SDR 99ZZZM237

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86UE
- Make and model: Beech 1900C
- Aircraft serial: UC86
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Left Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9376 - MIA-FLL - LEFT FIREWALL FUEL VALVE ILLUMINATED ON TAXIWAY IN MIA.  NO SMOKE OR FLAMES OBSERVED BUT HANDLE STAYED LIT UNITL BATTERY TURNED OFF.  INSPECTED LEFT ENGINE FIRE LOOP FOR CHAFING OR LOOSE CONNECTIONS.  NO DEFECTS NOTED.  GROUND RUN LEFT ENGINE AND OBSERVED NO FIRE ALERT INDICATIONS.  (M)
